Is anyone on an antidepressant and it affected their libido so bad it went to basically zero? I lost all desire for any intimacy. Please tell me I’m not the only one.
Help a mama out and respond anonymously on our forum. Side effects of antidepressants?
Nope im here. I havent in almost a yr. I dont even want to be touched at all
Mine makes me hungry and sleepy .
Libido is still great
Mine did that. When I stopped the anti depressants it didn’t get any better I found out I have under lying hormone issues as well. Nothing helps me regardless of what it is. I have zero libido for a few years now. I feel bad for my husband but he understands
You’re definitely not alone, my meds do this!
It’s a pretty common side effect unfortunately. Let your doctor know and he’ll try you on something else if it’s that bad
Zolfot did that to me
It’s depression. There is help. Talk to your obgyn
It can be a side effect, so can inability to orgasm. Depression can also cause lack of desire. Talk to your doctor about switching meds or changing dosage?
Yup very normal… also libido is badly effected by depression alone so add on a medication and it’s basically gone. I did change to wellbutron last year and it helped a bit , I’d say 40% better and also helped with losing some of the added weight gain also helped me want to stop smoking. It isn’t as effective for my depression or anxiety though but I’m managing
Yup! It will pass and if it doesn’t, change meds!!
Loss of libido is a very common side effect.
It could be a matter of adjusting the dose, or acclimating to the drug or changing the drug.
Talk to your doctor.
It can definitely be from the meds. Tell your doctor, and they can try a different medication. I’ve dealt with this, and we’ve tried different medications and I’m finally on some that don’t seem to effect it anymore.
It’s very common. Especially with something like Prozac. Consult your doctor for alternative drug therapy!
Very common with antidepressants had it happen on Paxil … had to slowly decrease doseage … Now on 5 mgs have to cut 10ths in half because it don’t come in 5mgs. And my libido is somewhat back …
Different medication! Lexapro personally works for me. I’ve tried two others that didn’t. You will just have to find your right fit. I hope you feel better, you are not alone in this!
My meds have done that. I’m not going to lie it’s still like that for me.
Most anti depressants do this. You’re not alone. I’ve been medicated my whole life and at times it’s struck me.